MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 CABLE; OXIMETER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 CABLE; OXIMETER
Model Number SP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on an sp02 8-pin d-sub adapter cable 3m (8pin) indicating that the spo2 cord will not work.No matter the patient or position, the cord relays a weak pleth signal or no signal and the o2 is always reported low.The device was in use on a patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis of the returned cable was performed by the hpm medical consumables & sensor investigator at the philips failure analysis lab.The evaluation included visual inspection, electrical testing, and functional performance testing to reproduce the reported issue.Visual inspection found that the cable has no visible physical damage.The cable could not produce a steady signal, the voltage test on pins from the 9-pin connector pin 6 to the 8-pin connector pin 1 showed no voltage reading using a hp e2377a multimeter.Functional testing was performed using an intellivue x3, as well as using a ox-sim spo23 simulator, a m1196t and m1191b spo2 sensor, and hp e2377a multimeter.Confirming the test with an et58757 test box and a fluke 115 true rms multimeter showed voltage outside the tolerance, 6.55 to 6.77 k ohms.It was also noted that twisting of the cable causes the inner ground shield to separate causing the voltage to change.Based on these findings, the adapter cable did not perform as designed, and the customer¿s complaint was confirmed.

Brand Name
SPO2 CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25432496
Report Number9610816-2026-101105
Device Sequence Number13346197
Product Code DQA
UDI-Device Identifier00884838011946
UDI-Public(01)00884838011946(10)0424
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K032979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Device Catalogue Number989803128651
Device Lot Number0425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown